# SDR QXEA2015042300209

- Difficulty date: April 7, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 16,652 hours, 18,181 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 85339512101
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER EDGE BEAM, CORRODED AND REQUIRES REPLACEMENT. LOCATED AND DRILLED NEW INNER EDGE BEAM IAW SRM 51-40-07, REPAIR-01.  APPLIED ALUMIZIED TOP COAT ON NEW INNER EDGE BEAM REF SRM 51-25-25 REPAIR-01. COMPLIED WITH CPCP M-184 FORM .
